MAUDE Adverse Event Report: CURONIX LLC FREEDOM SPINAL CORD STIMULATOR

CURONIX LLC FREEDOM SPINAL CORD STIMULATOR
Model Number FR8A-SPR-B0, FR8A-RCV-A0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 11/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported a very strong tingling feeling in their feet during an mri procedure.The patient is experiencing relief and the device is working.
 
Additional Manufacturer Narrative
The unintended stimulation/new pain questionnaire was reviewed for potential causes of the reported issue.Based on this review, the questionnaire was completed with limited information.A potential cause of the reported issue is mri induced stimulation due to not meeting mri requirements.However, the mri was performed per the instructions for use.The waa was off and was not in the room during the mri.However, the patient has screws and pins in their lumbar which could contribute to the cause of the tingling sensation.The stimulator is used to treat pain.The cause of the reported issue is unknown.Therefore, conclusion has been selected as no problem/fault found.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in unintended stimulation/new pain issues.Unintended stimulation/new pain issue rates remain acceptably low; thus, capa is not required. unintended stimulation/new pain issue rates will continue to be tracked and trended.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The unintended stimulation/new pain questionnaire was reviewed for potential causes of the reported issue.Based on this review, the questionnaire was completed with limited information.A potential cause of the reported issue is mri induced stimulation due to not meeting mri requirements.However, the mri was performed per the instructions for use.The waa was off and was not in the room during the mri.However, the patient has screws and pins in their lumbar which could contribute to the cause of the tingling sensation.The stimulator is used to treat pain.The cause of the reported issue is unknown.The investigation findings do not lead to a clear conclusion about the cause of the reported issue.Therefore, conclusion has been selected as unable to determine root cause.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in unintended stimulation/new pain issues.Unintended stimulation/new pain issue rates remain acceptably low; thus, capa is not required. unintended stimulation/new pain issue rates will continue to be tracked and trended.Updated per fda (b)(4) correction 2.

Brand Name
FREEDOM SPINAL CORD STIMULATOR
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key16017290
Report Number3010676138-2022-00151
Device Sequence Number6570480
Product Code GZB
UDI-Device Identifier00818225020648
UDI-Public(01)00818225020648(17)211101(01)00818225020693(17)211101(21)211186-53
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K182720
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/01/2021
Device Model NumberFR8A-SPR-B0, FR8A-RCV-A0
Device Lot NumberSWO191103, SWO191103
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2022
Supplement Date Received by Manufacturer11/22/2022
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown